Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2017, Volume 57, Number 3, Pages 382–395 (Mi zvmmf10531)  

Rotationally symmetric viscous gas flows

W. Weiganta, P. I. Plotnikovbc

a Bonn University, Bonn, Germany
b Lavrent'ev Institute of Hydrodynamics, Siberian Branch, Russian Academy of Sciences, Novosibirsk, Russia
c Novosibirsk State University, Novosibirsk, Russia

Abstract: The Dirichlet boundary value problem for the Navier–Stokes equations of a barotropic viscous compressible fluid is considered. The flow region and the data of the problem are assumed to be invariant under rotations about a fixed axis. The existence of rotationally symmetric weak solutions for all adiabatic exponents from the interval $(\gamma^*, \infty)$ with a critical exponent $\gamma^*< 4/3$ is proved.

Key words: viscous gas, Navier–Stokes equations, rotational symmetry, Dirichlet boundary value problem, weak solutions.

Funding Agency Grant Number
Russian Science Foundation 15-11-20019


DOI: https://doi.org/10.7868/S0044466917030164

Full text: PDF file (303 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2017, 57:3, 387–400

Bibliographic databases:

UDC: 519.63
Received: 26.07.2016

Citation: W. Weigant, P. I. Plotnikov, “Rotationally symmetric viscous gas flows”, Zh. Vychisl. Mat. Mat. Fiz., 57:3 (2017), 382–395; Comput. Math. Math. Phys., 57:3 (2017), 387–400

Citation in format AMSBIB
\Bibitem{WeiPlo17}
\by W.~Weigant, P.~I.~Plotnikov
\paper Rotationally symmetric viscous gas flows
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2017
\vol 57
\issue 3
\pages 382--395
\mathnet{http://mi.mathnet.ru/zvmmf10531}
\crossref{https://doi.org/10.7868/S0044466917030164}
\elib{https://elibrary.ru/item.asp?id=28918683}
\transl
\jour Comput. Math. Math. Phys.
\yr 2017
\vol 57
\issue 3
\pages 387--400
\crossref{https://doi.org/10.1134/S0965542517030150}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000399737400002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85017663886}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10531
  • http://mi.mathnet.ru/eng/zvmmf/v57/i3/p382

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:211
    Full text:16
    References:37
    First page:40

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021